# SDR DALA2017120408434

- Difficulty date: November 29, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 124,072 hours, 17,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTS ARE INOPERATIVE AT ROW 37FG. REPLACED SEAT SHROUD AND LIGHT HOUSING. SYSTEM OPERATION IS NORMAL.  MCO/PLAC REMOVED.
